# SDR SWIA201436998

- Difficulty date: March 17, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 25,651 hours, 21,268 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Arm
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR LOWER CONTROL ARM CHAFED AT INBD END.  C-CHECK, BLENDED CONTROL ARM CHAFE IAW REO.
